MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ICONO BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ICONO BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327600
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported issue.A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis icono biplane system.During a patient procedure, the side controls were flashing.On november 17th, 2025, additional information was received that the emergency stop button was permanently activated during the procedure.This resulted in patient being moved to proceed with the procedure on an alternate unit.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Section h6 code g07002 - pilot module.The investigation of the reported event was completed by our experts.The log file analysis revealed that several modules were inactive from the pilot module, and the operating module could not be reached.Consequently, system operation via the pilot module (operator room) was no longer possible.Siemens local service engineer visited the site to assess the issue.Upon inspection, it was identified that the cable connected to the pilot module had become loose at the entry point.Twisting and/or pulling of the cable resulted in the breakage of three internal wires.The service engineer replaced the affected pilot module cable during the service intervention, after which the system functionality was successfully restored.The returned part was inspected; and broken internal wires as well as lack of electrical continuity were confirmed.These findings were consistent with the engineer¿s on-site assessment.The exact cause of the loose cable and subsequent breakage could not be conclusively determined.However, a possible explanation is that the strain relief may have not been properly secured, or it may have loosened over time due to external mechanical forces.The pilot module is a main component for system control.In the event of pilot module failure, the following operational restrictions can be expected: - restricted stand movements.- operation limited to slow speed.- no automatic runs available.- if the system is in park position, no basic system functions are available (no x-ray generation and no system movement).The root cause of the non-conformity was determined to be an issue in the pilot module cable, specifically broken internal wires leading to loss of functionality.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS ICONO BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key23618868
Report Number3004977335-2025-00135
Device Sequence Number15943169
Product Code OWB
UDI-Device Identifier04056869063317
UDI-Public(01)04056869063317
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K241572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11327600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown